# SDR AT9900407

- Difficulty date: May 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47322
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Panel
- Part number: 99155665
- Condition: Corroded
- Location: Bs 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT TIMCO LAKE CITY, FL.  FOUND THE AFT PIT AFT BULKHEAD ACCESS PANEL AT BS 996 CORRODED ON THE BACK SIDE AROUND FASTENER HOLES.  REMOVED AND REPLACED PANEL AND REINSTALLED CAMLOCKS IN THE NEW PANEL IAW DC9 SRM 53-01-0, 51-10-3, 51-30-0, AND DINITROL AFT PIT IAW MM 20-15-0 PG 201.
